# SDR AALA20021462

- Difficulty date: September 26, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN CUSP AT STATION 506.  INSTALLED DOUBLER PER SRM 53-01.  (M)
